MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 4085 SURGICAL TABLE

STERIS CORPORATION STERIS; 4085 SURGICAL TABLE
Model Number 4085 SURGICAL TABLE
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the surgical table and found no issues with the function or operation of the table.The reported event could not be duplicated.Upon further discussion with user facility personnel, it is likely that the reported event was caused by an obstruction stored below or around the table.The table may lift from the floor and tip over as described in the reported event should an object obstruct the tabletop from being lowered when commanded.The 4085 surgical table operator manual states (pg.23), "warning-personal injury and/or equipment damage hazard: failure to keep all personnel and equipment clear of the surgical table before actuating any inertia-driven or power-driven movement could result in table damage and/or personal injury." a steris account manager performed in-service training on the proper use and function of the 4085 surgical table, specifically on ensuring that other pieces of equipment are clear of the table.No additional issues have been reported.
 
Event or Problem Description
The user facility reported following the patient procedure during patient transfer, their 4085 surgical table was being lowered in height and "tipped over." no report of injury or procedure delay.

Brand Name
STERIS
Common Device Name
4085 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23008038
Report Number1043572-2025-00083
Device Sequence Number13389025
Product Code FQO
UDI-Device Identifier00724995154783
UDI-Public(01)00724995154783(11)171016
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4085 SURGICAL TABLE
Device Catalogue NumberST013507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown